Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 21, 2017, 9:38 PM CST for Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 9:38 PM CST (03:38 UTC)
- Expired
- Jan 21, 2017, 10:45 PM CST
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 149 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 7:50 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted.
151
WUUS54 KJAN 220338
SVRJAN
ARC017-LAC035-123-MSC151-220445-
/O.NEW.KJAN.SV.W.0054.170122T0338Z-170122T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
938 PM CST SAT JAN 21 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Chicot County in southeastern Arkansas...
Northeastern West Carroll Parish in northeastern Louisiana...
North central East Carroll Parish in northeastern Louisiana...
Southwestern Washington County in northwestern Mississippi...
* Until 1045 PM CST
* At 938 PM CST, a severe thunderstorm was located 8 miles southeast
of Wilmot, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Gassoway around 955 PM CST.
Eudora around 1000 PM CST.
Chicot Junction around 1005 PM CST.
Avon and Wayside around 1025 PM CST.
Other locations impacted by this severe thunderstorm include
Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Arkansas...northeastern Louisiana...and west central and northwestern
Mississippi.
LAT...LON 3297 9144 3299 9145 3299 9144 3300 9144
3301 9146 3316 9146 3337 9095 3301 9103
3301 9116 3299 9117 3296 9120 3295 9120
3286 9147 3295 9147
TIME...MOT...LOC 0338Z 235DEG 33KT 3299 9144
HAIL...1.00IN
WIND...60MPH
$$
CME2 follow-up statements
930
WWUS54 KJAN 220408
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1008 PM CST SAT JAN 21 2017
ARC017-LAC035-123-MSC151-220445-
/O.CON.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Chicot AR-West Carroll LA-East Carroll LA-Washington MS-
1008 PM CST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN CHICOT COUNTY...NORTHEASTERN WEST CARROLL...NORTH
CENTRAL EAST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 1007 PM CST, a severe thunderstorm was located 7 miles northwest
of Glen Allan, or 8 miles east of Eudora, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Avon around 1015 PM CST.
Other locations impacted by this severe thunderstorm include
Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Arkansas...northeastern Louisiana...and west central and northwestern
Mississippi.
LAT...LON 3299 9139 3321 9132 3337 9095 3301 9103
3301 9116 3299 9117 3296 9120 3295 9120
3286 9147 3295 9146
TIME...MOT...LOC 0407Z 245DEG 37KT 3311 9111
HAIL...<.75IN
WIND...60MPH
$$
CME108
WWUS54 KJAN 220430
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1030 PM CST SAT JAN 21 2017
ARC017-LAC035-123-220439-
/O.CAN.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Chicot AR-West Carroll LA-East Carroll LA-
1030 PM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHICOT COUNTY...
NORTHEASTERN WEST CARROLL AND NORTH CENTRAL EAST CARROLL PARISHES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for west central
and northwestern Mississippi.
LAT...LON 3333 9101 3337 9095 3301 9103 3301 9112
TIME...MOT...LOC 0429Z 242DEG 28KT 3317 9094
$$
MSC151-220445-
/O.CON.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Washington MS-
1030 PM CST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTH CENTRAL WASHINGTON COUNTY...
At 1029 PM CST, a severe thunderstorm was located near Hollandale,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of south
central Washington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for west central
and northwestern Mississippi.
LAT...LON 3333 9101 3337 9095 3301 9103 3301 9112
TIME...MOT...LOC 0429Z 242DEG 28KT 3317 9094
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 7:09 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Jan 21, 7:09 PM CST, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 709 PM CST Sat Jan 21 2017 ...ANOTHER ROUND OF SEVERE STORMS IS EXPECTED TONIGHT... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: VFR conditions were still being observed at 01Z but regional radars were showing an increase in convection south and west of the area. Flight conditions will deteriorate during the next several hours as numerous TSRAs move across the area. Severe storms are expected with hail greater than golfball size...winds in excess of 50kts and tornadoes possible. TSRA/SHRA activity wl continue Sunday although no severe storms are expected. Cigs wl likely remain MVFR/IFR Sunday as an upper level low moves across north MS. /22/ && .DISCUSSION...Tonight through Sunday...Mid afternoon surface analysis had a stalled boundary just south of Highway 84 and a 994mb low near the Texas panhandle. Mid afternoon water vapor imagery/RAP analysis had a closed low spinning over the Texas/Oklahoma panhandles. Our CWA was located upstream from the low in an increasingly diffluent flow region with increasing waa ahead of the approaching low pressure system. This will result in the stalled boundary lifting north this evening across our CWA and becoming the focus for severe storms. The favored quad of >100knot upper level jet will move into our area this evening. The approaching cold core low will steepen mid level lapse rates to 7-8C/km leading to vertical totals in the lower 30s. This combined with 20-30 knots of 0-1 km bulk shear and 60-70 knots 0-6 km bulk shear will promote very robust rotating updraft with all modes of severe weather possible. The best parameters for large hail is expected over the western half of our CWA while the greatest potential for tornadic development is expected across the southern half of our CWA. In addition, there will exist the threat for damaging winds and locally heavy downpours areawide. Due to antecedent conditions our southern zones may have the greatest chance of experiencing minor runoff issues. The severe convection looks to lift northeast of our CWA by 3am however, the cold core low will track across north MS through Sunday and prolong rain chances into the evening. /22/ Sunday night through Tuesday: Showers will linger, especially over the northeast portion of the area, into Sunday evening as the mid level low lingers across North AL pushing into the southern Appalachians. A cooler but seasonable airmass will move into the area as surface flow veers around to northwesterly behind the departing surface cyclone. Cooler conditions will continue into Monday, but as a ridge axis shifts across the area Monday night, return flow will bring a quick warm up on Tuesday ahead of a weaker storm system approaching the region. High temps are expected to return to the 70s across the southwest part of the area. Tuesday night through next Saturday: A relatively weak cold front will pass across the area Tuesday night into Wednesday. Negligible upper forcing will accompany this system and upper flow trajectories will be close to parallel to the surface front. In addition, it appears the warmth/moisture surge ahead of this front will be insufficient to produce the instability needed for storms. Still, scattered showers will be possible especially over the southeastern half of the area. A surface high will build over the region beginning Thursday, bringing dry conditions through the remainder of the week with temps returning closer to seasonal norms. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 57 66 45 58 / 74 48 30 3 Meridian 58 66 45 57 / 73 64 34 6 Vicksburg 57 64 44 59 / 81 28 18 2 Hattiesburg 60 68 47 61 / 70 41 13 2 Natchez 57 65 44 62 / 73 20 11 1 Greenville 55 62 42 55 / 86 56 30 2 Greenwood 56 64 43 55 / 85 67 47 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/22
Hazardous weather outlook, Jan 21, 7:32 PM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 732 PM CST SAT JAN 21 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-230145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 732 PM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY TORNADOES THREAT...SIGNIFICANT TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED. A FEW TORNADOES ARE LIKELY AND A STRONG TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ018-019-025>039-230145- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE- 732 PM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO GOLFBALL SIZE AND DAMAGING WIND GUSTS OF 60 MPH ARE EXPECTED. A FEW TORNADOES ARE POSSIBLE AND A STRONG TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ ...ADDITIONAL URLS FOR FLOODING ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN OBSERVED PRECIPITATION IMAGES... WWW.WEATHER.GOV/JAN/PRECIPMAPS LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING RIVER FORECAST CENTER... WWW.WEATHER.GOV/LMRFC/ SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML EXCESSIVE RAINFALL DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML DAY 1 THROUGH 7 QPF... WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML QPF DISCUSSION... WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jan 21, 8:56 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL CHURCH HILL 31.72N 91.24W
01/21/2017 E1.75 INCH JEFFERSON MS AMATEUR RADIO
GOLF BALL SIZE HAIL ESTIMATED IN THE CHURCH HILL AREA
&&
TWLocal storm report, Jan 21, 8:57 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
857 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 5 NNW FLOWOOD 32.40N 90.13W
01/21/2017 E0.88 INCH HINDS MS AMATEUR RADIO
ESTIMATED AT THE ACADEMY SPORTS ON COUNTY LINE ROAD
&&
TWLocal storm report, Jan 21, 9:00 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 3 NE ANNANDALE 32.54N 90.15W
01/21/2017 M1.00 INCH MADISON MS TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS WAS FALLING SOUTH OF LAKE
CAROLINE.
&&
FENNERLocal storm report, Jan 21, 9:05 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 5 NNW BRANDON 32.34N 90.04W
01/21/2017 E1.00 INCH RANKIN MS NWS EMPLOYEE
&&
TWLocal storm report, Jan 21, 9:07 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 6 WSW MORTON 32.32N 89.74W
01/21/2017 E1.00 INCH RANKIN MS PUBLIC
NICKEL TO QUARTER SIZE HAIL BETWEEN PELAHATCHIE AND THE
COUNTY LINE
&&
TWLocal storm report, Jan 21, 9:33 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 4 S MORTON 32.31N 89.67W
01/21/2017 SCOTT MS AMATEUR RADIO
TREE DOWN ACROSS SPRINGFIELD ROAD NEAR THE INTERSECTION
OF HWY 13S
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:43 PM CST | Special Weather Statement | JAN | Forrest | 32 min |
| Jan 21, 7:47 PM CST | Special Weather Statement | JAN | Rankin | 43 min |
| Jan 21, 7:49 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 26 min |
| Jan 21, 8:02 PM CST | Special Weather Statement | JAN | Warren | 28 min |
| Jan 21, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Jan 21, 8:09 PM CST | Severe Thunderstorm Warning | JAN | Jefferson | 36 min |
| Jan 21, 8:15 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 60 min |
| Jan 21, 8:18 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Jan 21, 8:31 PM CST | Tornado Warning | JAN | Adams, Jefferson | 41 min |
| Jan 21, 8:35 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 43 min |
| Jan 21, 8:36 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 54 min |
| Jan 21, 8:50 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 55 min |
| Jan 21, 8:56 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| Jan 21, 8:57 PM CST | Severe Thunderstorm Warning | JAN | Scott | 63 min |
| Jan 21, 9:04 PM CST | Tornado Warning | JAN | Hinds, Madison | 13 min |
| Jan 21, 9:05 PM CST | Tornado Warning | JAN | Scott | 55 min |
| Jan 21, 9:20 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| Jan 21, 9:26 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Jan 21, 9:44 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 41 min |
| Jan 21, 9:44 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Smith | 46 min |
| Jan 21, 9:53 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 24 min |
| Jan 21, 9:58 PM CST | Tornado Warning | JAN | Neshoba, Newton | 12 min |
| Jan 21, 10:02 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 43 min |
| Jan 21, 10:08 PM CST | Severe Thunderstorm Warning | JAN | Smith | 41 min |
| Jan 21, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 63 min |
| Jan 21, 10:28 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 36 min |
| Jan 21, 10:38 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 52 min |
| Jan 21, 11:02 PM CST | Special Weather Statement | JAN | Holmes, Yazoo | 43 min |
| Jan 21, 11:17 PM CST | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale | 43 min |
| Jan 22, 5:18 AM CST | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 22 hr |
| Jan 22, 6:27 AM CST | Special Weather Statement | JAN | Jasper, Smith | 48 min |
| Jan 22, 3:40 PM CST | Special Weather Statement | JAN | Madison | 35 min |
| Jan 22, 3:42 PM CST | Special Weather Statement | JAN | Choctaw | 33 min |
| Jan 22, 4:17 PM CST | Special Weather Statement | JAN | Lauderdale | 28 min |
| Jan 22, 4:47 PM CST | Special Weather Statement | JAN | Kemper | 28 min |
| Jan 21, 7:08 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 82 min |
| Jan 21, 7:24 PM CST | Tornado Warning | JAN | Catahoula, Concordia | 66 min |
| Jan 21, 8:43 PM CST | Tornado Warning | JAN | Catahoula, Concordia | 17 min |
| Jan 21, 8:46 PM CST | Tornado Warning | JAN | Morehouse, West Carroll | 59 min |
| Jan 21, 9:43 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 47 min |
| Jan 21, 7:55 PM CST | Tornado Warning | JAN | Ashley | 65 min |
| Jan 21, 8:54 PM CST | Tornado Warning | JAN | Ashley, Chicot | 53 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.